The nature of curvature of palatal canals in maxillary molar teeth

Bone, J and Moule, AJ (1986) The nature of curvature of palatal canals in maxillary molar teeth. International Endodontic Journal, 19 4: 178-186. doi:10.1111/j.1365-2591.1986.tb00474.x


Author Bone, J
Moule, AJ
Title The nature of curvature of palatal canals in maxillary molar teeth
Journal name International Endodontic Journal   Check publisher's open access policy
ISSN 1365-2591
Publication date 1986-01-01
Year available 1986
Sub-type Article (original research)
DOI 10.1111/j.1365-2591.1986.tb00474.x
Open Access Status Not yet assessed
Volume 19
Issue 4
Start page 178
End page 186
Total pages 9
Place of publication OXFORD
Publisher BLACKWELL SCIENCE LTD
Language eng
Keyword Dentistry, Oral Surgery & Medicine
Dentistry, Oral Surgery & Medicine
DENTISTRY, ORAL SURGERY & MEDICINE
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 19 Jun 2017, 11:10:28 EST by Alexander John Moule